# SDR SWIA201334135

- Difficulty date: July 28, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 27,716 hours, 23,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEAR SERVICE DOOR IS BURNED OUT.  FLT#5643 RELAMPED.
